# SDR IPXA2025081565432

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 31,841 hours, 11,680 cycles
- Engine: Ge CF680C2*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK- DUCT, NR 1 ENG LPT ACC MANIFOLD 6:00 POS. OK TO WORK
